# SDR UHLA2008110700009

- Difficulty date: December 8, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N958WH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 558 hours, 392 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED HIGH ALTITUDE EICAS MESSAGE.  CREW DECLARED EMERGENCY AND RETURNED TO FIELD.  MAINTENANCE CHECKED PRESENT LEG MESSAGES AND HAD A WARNING FOR "CABIN ALT HIGH" WITH NO LRU'S AT FAULT AND NO CORRELATED MX MESSAGES.  MAINTENANCE REPOWERED THE ACFT AND PERFORMED A GROUND RUN TO PRESSURIZE THE CABIN; SYSTEM OPS CHECK NORMAL.  MAINTENANCE WAS UNABLE TO DUPLICATE DISCREPANCY ON GROUND. THERE IS NO PRIOR HISTORY AND DISCREPANCY HAS NOT REPEATED THIS DATE 12-12-2008.
